# SDR CA000410025

- Difficulty date: March 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,747 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) WINDSHIELD SHATTERED IN FLIGHT. WINDSHIELD REPLACED.
